# SDR QXEA2012062400532

- Difficulty date: June 24, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 8,906 hours, 9,765 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE WAITING TO REFUEL, SMOKE APPEARED AT EYEBALL VENTS AND BEGAN TO FILL CABIN, AFTER TURNING APU OFF, SMOKE DISSIPATED. OBTAINED "AIR CONTAMINATION CHECKLIST" DATA FROM FLIGHT CREW PERFORMED GVI OF APU FOR EXTERNAL OIL LEAKAGE, NONE NOTED.  PERFORMED OIL LEVEL CHECK OF APU IAW AMM TASK 12-10-49-210-802, NO OIL ADDED. PERFORMED OPS TEST OF THE APU IAW AMM TASK 49-00-00-710-801.  AS SOON AS APU BLEED AIR WAS TURNED ON, OIL SMOKE EMITTED FROM GASPERS.  PERFORMED "REMOVAL OF ODOR FROM THE AIR CONDITIONING DUCT" IAW AMM TASK 21-00-00-160-801, NO OIL SMOKE NOTED FROM GASPERS.  RETURNED ACFT TO SERVICE.
